Loading [MathJax]/extensions/mml2jax.js

Volume 20, issue 5 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Moduli space of meromorphic differentials with marked horizontal separatrices

Corentin Boissy

Algebraic & Geometric Topology 20 (2020) 2373–2412
Bibliography
1 M Bainbridge, D Chen, Q Gendron, S Grushevsky, M Möller, Compactification of strata of abelian differentials, Duke Math. J. 167 (2018) 2347 MR3848392
2 C Boissy, Labeled Rauzy classes and framed translation surfaces, Ann. Inst. Fourier (Grenoble) 63 (2013) 547 MR3112841
3 C Boissy, Connected components of the strata of the moduli space of meromorphic differentials, Comment. Math. Helv. 90 (2015) 255 MR3351745
4 A Eskin, M Kontsevich, A Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 207 MR3270590
5 S Grushevsky, I Krichever, The universal Whitham hierarchy and the geometry of the moduli space of pointed Riemann surfaces, from: "Geometry of Riemann surfaces and their moduli spaces" (editors L Ji, S A Wolpert, S T Yau), Surv. Differ. Geom. 14, International (2009) 111 MR2655324
6 J H Hubbard, S Koch, An analytic construction of the Deligne–Mumford compactification of the moduli space of curves, J. Differential Geom. 98 (2014) 261 MR3263519
7 D Johnson, Spin structures and quadratic forms on surfaces, J. Lond. Math. Soc. 22 (1980) 365 MR588283
8 M Kontsevich, A Zorich, Connected components of the moduli spaces of abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
9 K Rafi, Thick-thin decomposition for quadratic differentials, Math. Res. Lett. 14 (2007) 333 MR2318629
10 K Strebel, Quadratic differentials, 5, Springer (1984) MR743423